cover image

Orthogonal polynomials / by Gabor Szegö.

4th ed.. Providence : American Mathematical Society, 1939 id est 1975.
ISBN 0821810235, 9780821810231

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA404.5 .S9 1975 Available Request
WRLC Shared Collections Facility
QA404.5 .S99 1975 Off-site
Van Ness stacks
QA 1 .A5225 v.23 1975 Available Request
George Mason
Fenwick stacks
QA404.5.S9 O7 1975 Available Request
Lauinger stacks
QA1 .A5225 vol. 23 1975 Available Request
Subjects Fonctions orthogonales.
Orthogonal polynomials.
Orthogonale Polynome.
Series Colloquium publications (American Mathematical Society) ; v. 23.
Description xiii, 432 pages ; 26 cm.
Copyright Date 1939 id est 1975.
Notes Includes bibliographical references and index.
Network Numbers (OCoLC)1683237
WorldCat Search OCLC WorldCat
WorldCat Identities Szegő, Gábor, 1895-1985.
Publication timeline, list of works, related names and subjects and other information


Export citation to: RefWorks